A note on random walk in random scenery
Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 2, p. 163-173
@article{AIHPB_2007__43_2_163_0,
     author = {Asselah, Amine and Castell, Fabienne},
     title = {A note on random walk in random scenery},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {43},
     number = {2},
     year = {2007},
     pages = {163-173},
     doi = {10.1016/j.anihpb.2006.01.004},
     zbl = {1112.60088},
     mrnumber = {2303117},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2007__43_2_163_0}
}
Asselah, Amine; Castell, Fabienne. A note on random walk in random scenery. Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 2, pp. 163-173. doi : 10.1016/j.anihpb.2006.01.004. http://www.numdam.org/item/AIHPB_2007__43_2_163_0/

[1] A. Asselah, F. Castell, Quenched large deviations for diffusions in a random Gaussian shear flow drift, Stochastic Process. Appl. 103 (1) (2003) 1-29. | MR 1947958 | Zbl 1075.60508

[2] A. Asselah, F. Castell, Large deviations for Brownian motion in a random scenery, Probab. Theory Related Fields 126 (4) (2003) 497-527. | MR 2001196 | Zbl 1043.60018

[3] E. Bolthausen, A central limit theorem for two-dimensional random walk in random sceneries, Ann. Probab. 17 (1) (1989) 108-115. | MR 972774 | Zbl 0679.60028

[4] A.N. Borodin, Limit theorems for sums of independent random variables defined on a transient random walk, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 85 (1979) 17-29, 237, 244. | MR 535455 | Zbl 0417.60027

[5] A.N. Borodin, A limit theorem for sums of independent random variables defined on a recurrent random walk, Dokl. Akad. Nauk SSSR 246 (4) (1979) 786-787. | MR 543530 | Zbl 0423.60025

[6] F. Castell, Moderate deviations for diffusions in a random Gaussian shear flow drift, Ann. Inst. H. Poincaré Probab. Statist. 40 (3) (2004) 337-366. | Numdam | MR 2060457 | Zbl 1042.60009

[7] F. Castell, F. Pradeilles, Annealed large deviations for diffusions in a random Gaussian shear flow drift, Stochastic Process. Appl. 94 (2001) 171-197. | MR 1840830 | Zbl 1051.60028

[8] E. Csáki, A. Földes, P. Révész, J. Rosen, Z. Shi, Frequently visited sets for random walks, Preprint, 2004, arXiv:math.PR/0412018. | MR 2158017

[9] H. Kesten, F. Spitzer, A limit theorem related to a new class of self-similar processes, Z. Wahrsch. Verw. Gebiete 50 (1) (1979) 5-25. | MR 550121 | Zbl 0396.60037

[10] N. Gantert, W. König, Z. Shi, Annealed deviations of random walk in random scenery, Preprint, 2004, arXiv:math.PR/0408327. | Numdam | MR 2288269

[11] R. Van Der Hofstad, N. Gantert, W. König, Deviations of a random walk in a random scenery with stretched exponential tails, Preprint, 2004, arXiv:math.PR/0411361. | MR 2199560

[12] G. Lawler, Notes on random walks, in preparation, www.math.cornell.edu/~lawler/m778s04.html.

[13] A.V. Nagaev, A property of sums of independent random variables, Teor. Verojatnost. i Primenen. 22 (2) (1977) 335-346. | MR 438438 | Zbl 0376.60055

[14] A. Wintner, On a class of Fourier transform, Amer. J. Math. 58 (1936) 45-90. | JFM 62.0482.06 | MR 1507134